# SDR DALA12016969238

- Difficulty date: November 30, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 32,520 hours, 29,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR (3RD STAIR FROM THE TOP, ABOVE THE APU ENCLOSURE) AFT RT CORNER HAS EVIDENCE OF CORROSION.  R & R LOWER TEE ANGLE IAW SRM 51-10-05, 51-30-02, 51-30-05, 51-10-03 AND AMM 51-10-00-370-802.
